# SDR AALA202510288319

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Eiu
- Part number: 3957985205
- Part serial: Q05720003480
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 2 ENGINE SHOWED LOW PSI OCCASIONALLY DROPPING TO 0. AS PE,R CHECKLIST ALL OTHER INDICATIONS WERE NORMAL. DECESION MADE TO DIVERT TO ORD, NO EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED EIU 2 IAW AMM 73-25-34.
